MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT; QUALITY CONTROL MATERIAL

ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT; QUALITY CONTROL MATERIAL
Model Number 7314
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
 
Event or Problem Description
The customer reported that she ran control tests with the contour® next gen meter.No specific readings were provided.During the troubleshooting, three control tests were run and readings of 149 mg/dl, 172 mg/dl and 186 mg/dl were obtained.The meter did not automatically mark any of the control tests, and so the readings will be displayed as blood results when accessing the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
 
Additional Manufacturer Narrative
The customer returned the suspected contour® next gen meter (serial # (b)(6)), contour® next test strips (lot # 4fheg03a) and contour® next control solution (lot # 4bv2g30) for evaluation.An in-house testing was performed with the returned meter, test strips and control solution in five replicates.All tests recovered within the expected control range of 111 mg/dl to 139 mg/dl.The control results obtained with the in-house testing were properly marked as control tests in the meter.

Brand Name
CONTOUR® NEXT
Common Device Name
QUALITY CONTROL MATERIAL
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
BIONOSTICS, INC. BUSINESS TRADE NAME: RNA MEDICAL
registration number: 1220649
7 jackson rd.
devens MA 01434
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key21986168
Report Number1810909-2025-00073
Device Sequence Number4311780
Product Code JJX
UDI-Device Identifier10301937314015
UDI-Public(01)10301937314015(17)251231(10)4BV2G30
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2025
Device Model Number7314
Device Catalogue Number83624818
Device Lot Number4BV2G30
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale